# SDR IPXA2016040401555

- Difficulty date: March 9, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75141
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING STRINGER 14 CRACKED BETWEEN BS XORS 506 AND 538.  ACCOMPLISHED PERMANENT REPAIR ON RT WING STR 14 FROM BS XORS 506 TO 538 IAW SRM 57-00-03.  REPAIR 5, FIGURE 201.
